# SDR AALA950906

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1452B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11464
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: A633592
- Condition: Bypassing
- Location: Nlg Door
- Component: Hydroaire
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 2012 - AFTER TAKEOFF DFW WHEN LANDING GEAR RETRACTED, NLG DID NOT RETRACT.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NLG PRIORITY VALVE.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
